Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Imprimir: 1064-2315
ISSN En Línea: 2163-9337

Volumes:
Volumen 52, 2020 Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v47.i7.60
pages 59-88

Modeling in a Class of Autoregression Equations Systems in Conditions of Structural Uncertainty

Alexander P. Sarychev
Institute of Technical Mechanics of National Academy of Sciences of Ukraine and National Space Agency of Ukraine, Dnepropetrovsk, Ukraine

SINOPSIS

For modeling in a class of autoregression equations system there is developed the system criterion of regularity of Group Method of Data Handling with subdividing the observations into training and testing subsamples. The existence of the optimum set of regressors is proved. The condition of a reduction of the optimum system of regression equations is obtained. This condition depends on parameters of autoregression equations system and the size of samples.


Articles with similar content:

Modeling in the Class of Systems of Regression Equations by the Group Method of Data Handling
Journal of Automation and Information Sciences, Vol.45, 2013, issue 3
Alexander P. Sarychev
ON ELECTRONIC WATER STERILIZATION
Telecommunications and Radio Engineering, Vol.71, 2012, issue 9
A. V. Pismenov, S. G. Golovin, M. D. Skubilin
Minimax Estimation of Solutions to Quasilinear Stochastic Equations
Journal of Automation and Information Sciences, Vol.30, 1998, issue 1
Alexander G. Nakonechnyi
On One Model of Control of Insurance Company with Branch Network
Journal of Automation and Information Sciences, Vol.32, 2000, issue 11
Elena N. Derieva, Pavel S. Knopov
Modeling in Class of Systems of Regression Equations with Random Coefficients under Conditions of Structural Uncertainty
Journal of Automation and Information Sciences, Vol.40, 2008, issue 4
Alexander P. Sarychev